Heroin Withdrawal symptoms: Restlessness, Insomnia, Diarrhea, Vomiting, Cold flashes with goose bumps, muscle and bone pain Any comments?
People usually feel sick and achy during heroin withdrawal. you may want to know what to expect if you stop taking heroin and go into heroin withdrawal.
ok first thing..as soon as it kicks in u feel it,it starts out as a sneeze out of no where,then ur hair stands up all over ur body and u get these hot heat flashes all over u,then u get super cold and u start to sweat,i dont think u can reproduce the kind of cold u feel,then ur feet hurt bigtime,they feel as if they are cramping up..than this goes on for about 2 hours,then u feel REAL REAL sensitive in ur genitals,u can orgasm super fast but the ejaculation hurts..then ur blood gets REAL itchy,thats the worst symptom,it hurts and ur veins get really and really itchy…this goes on for about 3 weeks,and then u get super diarrhea,every 5 minutes to the point were u cant poop nothing more just water…u also cannot sleep till about 1 month…this all happens and ur body hurts REALLY bad,just imagine ur bones growing out of ur body..it hurts like hell!and then u try to hurt ur self to take away the pain from the heroin…
after frequent high-dose use, which is more dangerous: alcohol withdrawal or heroin withdrawal?
Heroin is an illegal street drug that is part of the opiate family. Heroin withdrawal occurs when someone stops using the drug after several weeks or more of regular use. A number of uncomfortable physical and emotional symptoms usually occ… More:http://www.ehow.com/how_5628096_treat-heroin-withdrawal.html
I myself am very familiar with opiate withdrawal. Ill just say its probably one of the worst things to ever go through. its almost like the worst case of the flu you will ever have…x10. you will be extremely aggravated, have hot flashes/c… More:http://wiki.answers.com/Q/What_are_the_withdraw_symptoms_of_heroin
It is the absolutely worse feeling in the world. Worse than any flu or sickness you ever had. You start by getting sweaty but your cold, you wrap up in blankets then you get super hot, then you get nauseous, therefore you cant eat or drink … More:http://wiki.answers.com/Q/What_are_heroin_withdraws_symptoms
When the drug is discontinued, the user will experience physical withdrawal. The withdrawal can begin within a few hours since it was last administered. Withdrawal symptoms include: Restlessness Insomnia Diarrhea Vomiting Cold flashes with
Heroin withdrawal occurs when someone stops using the drug after several Attend support groups like Narcotics Anonymous or SMART Recovery, which has Detail:http://www.ehow.com/how_5628096_treat-heroin-withdrawal.html
Powered by: WordPress